I was on Copaxone before being placed on Tysabri. I recently tested positive for the JC Virus so they have taken me off Tysabri and placed me back on Copaxone. When I was first on Copaxone, I was not sick with the meds. I had bad site reactions and all and initially felt a little cruddy but this time around after my first injection I was so sick that I nearly needed to go to the Emergency Room. I waited a day and then took another injection but only took 1/2 and same thing, I was so sick and out of it for 2 days. I do not recall this with the drug the first time.
I also swelled up, not like an allergic reaction but just swelled up, bloated up and it was terrible.
Has this drug been reformulated or something? Anyone else suffer from this. I'm at the end of my rope with these meds. I cannot do Betaseron/Rebif...at all I don't want the once a week IM and so I'm stuck with this one shot ( I refuse to try the new pills..too many issues)
Any advice? Is this the new Copaxone or what? I just cannot go on this way with these side effects. I'm not giving up my job and I cannot even move after a shot. I'm so sick its ridiculous.
Thanks in advance for your help